# SDR SIMA200313903

- Difficulty date: May 13, 2003
- Submitted: July 11, 2003
- Operation: Air carrier
- Aircraft: N808AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145519
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14525381003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN MBV INSPECTION, THE LEFT FLOORBEAM AT FRAME 20 WAS FOUND TO BE CORRODED BELOW SRM LIMITS.  CUT OUT DAMAGE OF LEFT FLOORBEAM, CLEANED AND TREATED THE REPAIR AREA.  FABRICATED AND EXTERNAL ANGLE, FILLER, PLATE AND SHIMS.  REPAIR DONE IAW EMB SRM, SRM EMB 145/1142 REV 21, CHAPTER 53-21-10 FIG 201.  (M)
